Accessibility navigation

Riemann solver for "barotropic" flow

Glaister, P. (1991) Riemann solver for "barotropic" flow. Journal of Computational Physics, 93 (2). pp. 477-480. ISSN 0021-9991

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/0021-9991(91)90196-R

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15633

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation